Journal article icon

Journal article

CRITICAL-BEHAVIOR OF IMPURE SUPERCONDUCTORS IN 4-EPSILON DIMENSIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.25.7058

Authors


BOYANOVSKY, D More by this author
Journal:
PHYSICAL REVIEW B
Volume:
25
Issue:
11
Pages:
7058-7059
Publication date:
1982
DOI:
ISSN:
0163-1829
URN:
uuid:9a6d5304-4655-44fb-bb25-977bf75c4967
Source identifiers:
13739
Local pid:
pubs:13739

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP